References

  1. Ando T., Nishio K. Positive self-adjoint extensions of positive symmetric operators. Tohoku Math. J. 1970, 22, 65-75.
  2. Arens R. Operational calculus of linear relations. Pacif. J. Math. 1961, 11 (1), 9-23. doi: 10.2140/pjm.1961.11.9
  3. Arlinskii Yu. M. Positive spaces of boundary values and sectorial extensions of a nonnegative symmetric operator. Ukrain. Mat. Zh. 1988, 40 (1), 8-14. (in Russian)
  4. Coddington E. A. Self-adjoint subspace extensions of nondensely defined linear operators. Bull. Amer. Math. Sos. 1973, 79 (4), 712-715.
  5. Coddington E. A., Snoo H. S. V. de. Positive self-adjoint extensions of positive symmetric subspaces. Math. Z. 1978, 159 (3), 203-214.
  6. Derkach V. A., Malamud M. M. On the Weyl function and Hermite operators with lacunae. Docl. Akad. Nauk SSSR 1987, 293 (5), 1041-1046. (in Russian)
  7. Derkach V. A., Malamud M. M. Extension theory of symmetric operators and boundary value problems. Proceedings of the Institute of Mathematics of the National Academy of Sciences of Ukraine. Kyiv, 2017. (in Russian)
  8. Dijksma A., Snoo H. S. V. de. Self-adjoint subspace extensions of symmetric operators. Pacific J. Math. 1974, 54 (1), 71-100. doi: 10.2140/pjm.1974.54.71
  9. Gorbachuk V. I., Gorbachuk M. L. Boundary Value Problems for Differential-Operator Equations. Kluver Academic Publishers, Dordrecht-Boston-London, 1991. (in Russian)
  10. Hassi S., Snoo H. S. V. de, Sterk A., Winkler H. Finite-dimensional graph perturbations of selfadjoint Sturm - Liouville operators. Tiberiu Constantinescu Memorial Volume. Theta Foundation, 2007, 205-226.
  11. Hassi S., Snoo H. S. V. de, Szafraniec F.H. Infinite-dimensional perturbations, maximally nondensely defined symmetric operators, and some matrix representations. Indag. Math., 2012, 23, 1087-1117.
  12. Kochubei A. N. On extensions of symmetric operators and symmetric binary relations. Math. Notes 1975, 17 (1), 25-28. (translation of Mat. Zametki 1975, 17 (1), 41-48. (in Russian))
  13. Kochubei A. N. On characteristic functions of symmetric operators. Izv. Akad. Nauk Arm. SSR. Ser. Math. 1980, 15 (2), 218-232. (in Russian)
  14. Krein M. G. Theory of selfadjoint extensions of semibounded operators. Mat. Sb. 1947, 20 (3), 431-495. (in Russian)
  15. Lyantse V. E., Storozh O. G. Methods of the Theory of Unbounded Operators, Naukova Dumka, Kyiv, 1983. (in Russian)
  16. Malamud M. M. On one approach to extension theory of nondensely defined Hermitian operator. Dokl. Akad. Nauk USSR 1990, 3, 20-25. (in Russian)
  17. Storozh O. G. Extremal extensions of nonnegative operator and accretive boundary problems. Ukr. Math. J. 1990, 42 (6), 858-860. (in Russian)
  18. Storozh O. G. The Extension Theory and Abstract Boundary Operators - 3. Sixth Summer School "Algebra, Topology and Analysis", Lviv - Kozyova, Ukraine, August 4-14, 2009, Lviv 2009, 13
  19. Strauss A. V. On extensions of semibounded operator. Dokl. Akad. Nauk USSR, 1973, 231 (3), 543-546. (in Russian)
  20. Strauss A. V. On extensions and characteristic function of symmetric operator. Izv. Akad. Nauk SSSR. Ser. Math. 1968, 32 (1), 186-207. (in Russian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.